# SDR DXTA2021092449370

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 12,917 hours, 8,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 005874
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: PHOTO TAKEN WITH EMERGENCY LIGHT SELECTED OFF PRIMARY DOOR EXIT LIGHT AS YOU CAN SEE IS ILUMINATED AND WIRES HANGING DOWN ABOVE DOOR. PRELIMINARY TESTING OF THE LIGHTS DID NOT TEST PROPERLY AND WE ARE UNABLE TO EXTINGUISH EMERGENCY LIGHT OVER THE DOOR///SIGN-OFF///REMOVED AND REPLACED #1 EMERGENCY BATTERY PACK P/N CBS28-1, S/N005874.PER CE-680 AMM CHAPTER 3-50-10.
